# SDR AU980749

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C2811121
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT NOSE LANDING GEAR DOOR DAMAGED DURING TOWING. THE TOW BAR BROKE WHEN THE TUG JACK KNIFED CAUSING THE DAMAGE.  THE AIRCRAFT IS NEW ZEALAND REGISTERED ZK-FDM.
